# SDR DALA1514020650

- Difficulty date: October 18, 2011
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 75,908 hours, 33,481 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Mismanufactured
- Location: Seat Row 18de
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS, AT ROW 18DE, MISMANUFACTURED ANGLE REPAIRED IAW ERA 496082-14.
